# SDR DL757990440

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607DL
- Make and model: Boeing 757232
- Aircraft serial: 22814
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Inop
- Location: Cabin
- Component: 60683221
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

CABIN ALTITUDE AUTO INOP ON T/O.  REPLACED OUTFLOW VALVE.
